# SDR DHL2002801020

- Difficulty date: November 28, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OFFICER SEAT DIFFICULT TO SLIDE FORE/AFT.    LUBED SECOND OFFICER SEAT, CHECKED OPERATION IAW MM 25-11-6 OK.
